# SDR 2023FA0000152

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: General aviation
- Make and model: Cessna 421
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I HAVE 3 CESSNA 421C SERIAL NUMBER RANGES FROM 421C0005-421C 1075 THE RIGHT BRAKE HARD LINE IN CABIN IS UNDER THE SCAT TUBING IN THE AIRCRAFT CAUSING DISSIMILAR METAL CORROSION, I HAVE 3 THAT RAN OFF RUNWAY DUE TO RIGHT BRAKE FAILURE. PLEASE CHECK HARD LINE FOR ABNORMALITIES. ALL HARDLINES THAT WERE REMOVED HAVE HOLES BETWEEN SCAT TUBING AND LINE ALOWING HYDRAULIC FLUID TO DRAIN FROM BRAKE WHEN PUSHED.
